Yan Yan Li
Articles written in Pramana – Journal of Physics
Volume 85 Issue 6 December 2015 pp 1063-1072
In this paper, a unified formula of a series of rogue wave solutions for the standard (1+1)-dimensional nonlinear Schrödinger equation is obtained through exp-function method. Further, by means of an appropriate transformation and previously obtained solutions, rogue wave solutions of the variable coefficient Schrödinger equation are also obtained. Two free functions of time 𝑡 and several arbitrary parameters are involved to generate a large number of wave structures.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode